Dynamics of quadratic polynomials, III : parapuzzle and SBR measures
Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 173-200.
@incollection{AST_2000__261__173_0,
     author = {Lyubich, Mikhail},
     title = {Dynamics of quadratic polynomials, {III} : parapuzzle and {SBR} measures},
     booktitle = {G\'eom\'etrie complexe et syst\`emes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995},
     editor = {Flexor Marguerite and Sentenac Pierrette and Yoccoz Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {261},
     year = {2000},
     zbl = {1044.37038},
     mrnumber = {1755441},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2000__261__173_0/}
}
TY  - CHAP
AU  - Lyubich, Mikhail
TI  - Dynamics of quadratic polynomials, III : parapuzzle and SBR measures
BT  - Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995
ED  - Flexor Marguerite
ED  - Sentenac Pierrette
ED  - Yoccoz Jean-Christophe
T3  - Astérisque
PY  - 2000
DA  - 2000///
IS  - 261
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2000__261__173_0/
UR  - https://zbmath.org/?q=an%3A1044.37038
UR  - https://www.ams.org/mathscinet-getitem?mr=1755441
LA  - en
ID  - AST_2000__261__173_0
ER  - 
%0 Book Section
%A Lyubich, Mikhail
%T Dynamics of quadratic polynomials, III : parapuzzle and SBR measures
%B Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995
%E Flexor Marguerite
%E Sentenac Pierrette
%E Yoccoz Jean-Christophe
%S Astérisque
%D 2000
%N 261
%I Société mathématique de France
%G en
%F AST_2000__261__173_0
Lyubich, Mikhail. Dynamics of quadratic polynomials, III : parapuzzle and SBR measures, in Géométrie complexe et systèmes dynamiques - Colloque en l'honneur d'Adrien Douady Orsay, 1995, Astérisque, no. 261 (2000), pp. 173-200. http://archive.numdam.org/item/AST_2000__261__173_0/

[A] L. Ahlfors. Lectures on quasi-conformal maps. Van Nostrand Co, 1966. | MR

[BC] M. Benedicks & L. Carleson. On iterations of 1-ax 2 on (-1,1). Annals Math., v. 122 (1985), 1-25. | MR | Zbl

[BH] B. Branner & J. H. Hubbard. The iteration of cubic polynomials, Part II. Acta Math. v. 169 (1992), 229-325. | DOI | MR | Zbl

[BR] L. Bers & H. L. Royden. Holomorphic families of injections. Acta Math., v. 157 (1986), 259-286. | DOI | MR | Zbl

[D] A. Douady. Chirurgie sur les applications holomorphes. In: Proc. ICM, Berkeley, 1986, p. 724-738. | MR | Zbl

[DD] A. Douady & R. Devaney. Homoclinic bifurcations and infinitely many Mandelbrot sets. Preprint.

[DH1] A. Douady & J. H. Hubbard. Étude dynamique des polynômes complexes. Publication Mathématiques d'Orsay, 84-02 and 85-04. | MR | Zbl

[DH2] A. Douady & J. H. Hubbard. On the dynamics of polynomial-like maps. Ann. Sci. Éc. Norm. Sup., v. 18 (1985), 287-343. | DOI | EuDML | Numdam | MR | Zbl

[GS] J. Graczyk & G. Swiatek. Induced expansion for quadratic polynomials. Ann. Sci. Éc. Norm. Sup., v. 29 (1996), pp. 399-482. | DOI | EuDML | Numdam | MR | Zbl

[H] J. H. Hubbard. Local connectivity of Julia sets and bifurcation loci: three theorems of J.-C. Yoccoz. In: "Topological Methods in Modern Mathematics, A Symposium in Honor of John Milnor's 60th Birthday", Publish or Perish, 1993. | MR | Zbl

[J] M. Jacobson. Absolutely continuous invariant measures for one-parameter families of one-dimensional maps. Comm. Math. Phys., v. 81 (1981), 39-88. | DOI | MR | Zbl

[L1] M. Lyubich. Some typical properties of the dynamics of rational maps, Russian Math. Surveys, v. 38:5 (1983), 154-155. | DOI | MR | Zbl

[L2] M. Lyubich. Combinatorics, geometry and attractors of quasi-quadratic maps. Ann. Math, v. 140 (1994), 347-404. | DOI | MR | Zbl

[L3] M. Lyubich. Dynamics of quadratic polynomials, I-II. Acta Math., v. 178 (1997), 185-297. | DOI | MR | Zbl

[L4] M. Lyubich. Renormalization ideas in conformal dynamics. "Current Developments in Math.", International Press, 1995. | MR | Zbl

[L5] M. Lyubich. Feigenbaum-Coullet-Tresser Universality and Milnor's Hairiness Conjecture, Ann. Math., v. 149 (1999), 319-420. | DOI | EuDML | MR | Zbl

[L6] M. Lyubich. How big is the set of infinitely renormalizable quadratics? AMS Transl. (2), v. 184 (1998), 131-143. | MR | Zbl

[L7] M. Lyubich. Almost every real quadratic map is either regular or stochastic. Preprint IMS at Stony Brook, # 1997/8. To appear in Ann. Math. | MR | Zbl

[LY] M. Lyubich & M. Yampolsky. Dynamics of quadratic polynomials: Complex bounds for real maps. Ann. Inst. Fourier, v. 47 (1997), 1219-1255. | DOI | EuDML | Numdam | MR | Zbl

[MN] M. Martens & T. Nowicki. Invariant measures for Lebesgue typical quadratic maps. Astérisque (this volume). | MR | Zbl

[M] J. Milnor. Self-similarity and hairiness in the Mandelbrot set, "Computers in geometry and topology", Lect. Notes in Pure Appl Math, 114 (1989), 211-257. | MR | Zbl

[MSS] R. Mañé, P. Sad & D. Sullivan. On the dynamics of rational maps, Ann. scient. Éc. Norm. Sup., v. 16 (1983), 193-217. | DOI | EuDML | Numdam | MR | Zbl

[MvS] W. De Melo & S. Van Strien. One-dimensional dynamics. Springer, 1993. | MR | Zbl

[R] M. Rees. A partial description of parameter space of rational maps of degree two, Acta. Math., v. 168 (1992), 11-87. | DOI | MR | Zbl

[Sch] D. Schleicher. The structure of the Mandelbrot set. Preprint 1995.

[Sh] M. Shishikura. The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets. Ann. Math., v. 147 (1998), 225-267. | DOI | MR | Zbl

[ST] D. Sullivan & W. Thurston. Extending holomorphic motions. Acta Math., v. 157 (1986), 243-257. | DOI | MR | Zbl

[S1] Z. Slodkowsky. Holomorphic motions and polynomial hulls. Proc. Amer. Math. Soc, v. 111 (1991), 347-355. | DOI | MR | Zbl

[TL] Tan Lei. Similarity between the Mandelbrot set and Julia sets. Comm. Math. Phys., v. 134 (1990), 587-617. | DOI | MR | Zbl

[W] L. Wenstrom. Parameter scaling for the Fibonacci point. Preprint IMS at Stony Brook, # 1996/4.